Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Mathematical Scattering Theory: Analytic Theory

About this Title

D. R. Yafaev, Université Rennes 1, Rennes, France

Publication: Mathematical Surveys and Monographs
Publication Year 2010: Volume 158
ISBNs: 978-0-8218-0331-8 (print); 978-1-4704-1385-9 (online)
MathSciNet review: MR2598115
MSC: Primary 47A40; Secondary 34L25, 35-02, 35P25, 47E05, 81U05

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF